# SDR AALA201705159025

- Difficulty date: May 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,616 hours, 23,801 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR LEFT FWD EMERGENCY EXIT ECAM. L EFT FWD OVERWING EMERGENCY EXIT DOOR OPEN INDICATION INOPERATIVE.  FOUND PROXIMITY SWITCH 19VW1 BAD,  REPLACED AND OPS CHECKED OK.
